I had a look for reports of a relationship but there wasn't much I could find.
My gut instinct is you should complain about this and see a dermatologist. I live in Australia and sun exposure comes with the lifestyle. What you're describing doesn't feel right. Tysabri is not a medication to treat flippantly so don't be put off by a quick dismissal.
While you're working on figuring this out, it sounds like some good sun block is called for. Sunburn will predispose you to skin cancer even years later.koneall wrote:I don't spend much time outdoors. An hour or so at lunchtime spent jogging is about it. So why do I have a rather deep tan and constant peeling sunburn?
Have you tried running early in the morning (a good time to run because the air is cooler) or in the early evening to see if that makes a difference?
Perhaps your body is talking to you. A tan is what your skin does to try to protect you from harmful UV rays. You may want to listen to it.
It is probably best to stay out of the sun during peak periods. I live in South Florida where the sun is pretty strong and am careful not to go out in the middle of the day. I do not use sun screen.
What other medications, supplements and/or skin care products are you using?koneall wrote:I don't spend much time outdoors. An hour or so at lunchtime spent jogging is about it. So why do I have a rather deep tan and constant peeling sunburn?
I include the last category because some skin lotions, such as Eucerin, carry a clear warning about increased sunlight sensitivity. This is their warning on their "Intensive Repair" lotion.
Sunburn Alert: This product contains an alpha hydroxy acid (AHA) that may increase your skin's sensitivity to the sun and particularly the possibility of sunburn. use a sunscreen, wear protective clothing, and limit sun exposure while using this product and for a week afterwards.
- Similar Topics
- Last post
- 9 Replies
- 1088 Views
Last post by Scott1
Sun May 09, 2021 7:15 pm